Alert archive / Iowa / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 101, NWS Des Moines, IA

June 4, 2005Warren County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 4, 2005, 8:45 PM CDT for Warren County, Iowa. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2005, 8:45 PM CDT (01:45 UTC)
Expired
Jun 4, 2005, 9:30 PM CDT
In force
45 min
Issued by
NWS Des Moines, IA
Area
Counties, with a storm outline in the text

County Warren County, IA

The radar

The Des Moines radar (KDMX), 49 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 7:00 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.8 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2005-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1467 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2005-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1467 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1297 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.6
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 050145
SVRDMX
IAC181-050230-
/O.NEW.KDMX.SV.W.0101.050605T0145Z-050605T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
845 PM CDT SAT JUN 4 2005

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL AND SOUTHEAST WARREN COUNTY IN SOUTH CENTRAL IOWA.

* UNTIL 930 PM CDT.

* AT 842 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11
  MILES SOUTH OF INDIANOLA...OR 26 MILES SOUTH OF DES MOINES...AND
  MOVING NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE...
  NEAR MILO BY 855 PM CDT.
  6 MILES SOUTHEAST OF ACKWORTH BY 900 PM CDT.
  NEAR SANDYVILLE BY 905 PM CDT.

THE LOCATION OF LACONA IS ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING.

MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.

LAT...LON 4117 9380 4117 9335 4150 9334 4151 9356

$$

SMALL
2 follow-up statements
000 
WWUS53 KDMX 050205
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
905 PM CDT SAT JUN 4 2005

IAC181-050230-
/O.CON.KDMX.SV.W.0101.000000T0000Z-050605T0230Z/
WARREN IA-
905 PM CDT SAT JUN 4 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR WARREN COUNTY UNTIL
930 PM CDT...

AT 903 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THE LEADING EDGE OF 
THESE STORMS WAS LOCATED ALONG A LINE EXTENDING FROM CARLISLE TO 12 
MILES SOUTHWEST OF KNOXVILLE...OR ALONG A LINE EXTENDING FROM 11 
MILES SOUTHEAST OF DES MOINES TO 33 MILES SOUTHEAST OF DES 
MOINES...AND MOVING NORTHEAST AT 30 MPH. OTHER SUBSTANTIAL STORMS 
TRAILED THE LEADING EDGE ACROSS EASTERN WARREN COUNTY.

THIS LINE OF SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS
OF WARREN COUNTY...INCLUDING THE LOCATIONS OF HARTFORD...SANDYVILLE
AND CARLISLE.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4117 9380 4117 9335 4150 9334 4151 9356

$$

SMALL
000 
WWUS53 KDMX 050228
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
928 PM CDT SAT JUN 4 2005

IAC181-050238-
/O.EXP.KDMX.SV.W.0101.000000T0000Z-050605T0230Z/
WARREN IA-
928 PM CDT SAT JUN 4 2005

...THE SEVERE THUNDERSTORM WARNING FOR WARREN COUNTY HAS BEEN ALLOWED
TO EXPIRE...

AT 924 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

LAT...LON 4117 9380 4117 9335 4150 9334 4151 9356

$$

SMALL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:41 PM CDT, 5 hours 4 minutes earlier.

Area forecast discussion, Jun 4, 3:41 PM CDT, 5 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
341 PM CDT SAT JUN 4 2005

.SHORT TERM...TNGT THRU MON NGT
PRIMARY CONCERN WL BE NR TERM SVR AND HYDRO THREAT.  CURRENT
SCENARIO HAS SPEED MAX EJECTING INTO MO VLY INCRG DEEP SHEAR.  SHRT
WV FM MRNG CONVECTION EXITING NERN IA LEAVING BHND BRIEF PD OF
DVM...WHILE NEXT WV APCHG INVOF CO/NE/KS BORDER.  THIS QG FORCING
AXIS EXTENDS FM WV INTO SERN KS AND HAS HELPED INITIATE TSTMS NR
TOP.  FEEL THIS UVM WL AID TSTM DVLPMT INVOF MSTR CNVGNC AXIS WHICH
20Z OBJECTIVE AND SUBJECTIVE SFC ANLYS PLACES ACRS ERN KS AND NRN
MO/ERN IA TO A LESSER EXTENT.  20Z MLCAPES SHOW VERY UNSTABLE AND
UNCAPPED AMS OVR KS/MO...APCHG 4000 J/KG.  BUNKERS STORM MOTION
BRINGS TOP TSTMS INTO SRN IA AND CURRENT TOR WATCH ARND 23Z.  COULD
BE ISOLD TORNADOES BUT WITH LOW LVL BNDRY LACKING MAIN THREAT MAY BE
HAIL AND WIND.  SUPERCELL PARAMETERS CERTAINLY PEGGED.

THESE STORMS HAVE DVLPD ON THE NOSE OF THE LLJ WHICH FOCUSES INTO
SERN IA OVNGT.  WRM CLD DEPTH AND PWS ARND 1.50 SHOULD BE IN PLACE
FOR EFFICIENT RAINERS WHERE 1.50-2.00 FELL LAST NGT AND ALSO BLENDS
INTO OAX/EAX WATCH.  COULD SEE SOME TRAINING WITH CORFIDI VECTORS
SHOWING MOTION PARALLEL TO BNDRY SO WL ISSUE FLASH FLOOD WATCH IN
THESE AREAS.  CONVECTION SHOULD EXIT ERN PTNS OVNGT WITH MORE SCT
DVLPMT POSSIBLE TMRW AS UPR LOW MOVES ACRS.  NO SGFNT BNDRY BUT
VARIOUS INSTABILITY INDICES POINT TWRD MORE DVLPMT DRNG PEAK
HEATING.  ALTHOUGH LOW CHCS WL LINGER SUN EVE ERN PTNS...WE SHOULD
THEN SEE A BREAK INTO BEGINNING OF WORK WEEK AS RDG BUILDS INTO MO
VLY.

NAM FCST SOUNDINGS SUGGEST SUN MAX TEMPS NR WARMEST OF TWO MOS
GUIDANCES AND MIXED TO AOA 800MB AND WL STAY IN THIS BALL PARK FOR
MAXES TMRW.  MON LOOKS QUITE WRM TOO WITH BOTH GFS/NAM POINTING TWRD
MIXING TO 750MB.  THIS SUGGESTS AT OR JUST ABV WRM END OF GUIDANCE.
STAYED TWRD COMPROMISE FOR MINS.

.LONG TERM...TUE THRU SAT
MAIN FOCUS IN THIS PD WL BE EVOLUTION OF APCHG CDFNT.  MDLS ARE
HAVING THEIR DIFFERENCES WITH REGARD TO HOW MUCH UPR LVL ENERGY TO
BRING INTO THE HIGH PLAINS...AND THIS RESULTS IN QUESTIONS WITH
ASSOCD BNDRY AS WELL.  ALTHOUGH MDLS DO AGREE THAT BNDRY WL BE
SOMEWHERE NR IA...PSN AND DETAILS CRITICAL TO FCST STILL TOUGH TO
PIN DOWN.  00Z MDL CONSENSUS SUGGESTS SLGTLY BETTER CHCS INVOF MN
BORDER...AND TUE THRU WED NGT INVOF FNT.  GFS POINTING N WHILE
NAM/ECMWF LOOK CLOSER TO HOME.  NRN PTNS INVOF FNT MAY END UP SEEING
ANOTHER ROUND OF SVR WX WHERE SVRL SUPERCELL AND TORNADO PARAMETERS
ARE EMPHASIZING THINGS.  LLJ FOCUSING ON SAME AREA TOO WITH HVY
RAINS POSSIBLE.  SVR THREAT MAY DMSH SOMEWHAT...BUT THIS PTN LOOKS
TO HOLD THRU MUCH OF THE WEAK WITH ILL-DEFINED FNT WANDERING ACRS
IA.  CHCS TAPER OFF BY END OF WEEK AS RDG BUILDS INTO IA AND PTN
AMPLIFIES SO HAVE LEFT SAT DRY FOR TIME BEING.  PD LOOKS TO START
FAIRLY WRM WITH FA IN WRM SECTOR...BUT LOWERED HIGHS A DEGREE OR TWO
EARLY BASED ON CONSENSUS H85 TEMPS AND PROJECTED MIXING...STILL ABV
NML.  FNTL PSN SOMEWHAT QUESTIONABLE IN LATER PDS SO LEANED CLOSER
TO CLIMO.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH SRN ONE TO TWO
TIERS OF COUNTIES 23Z-11Z.

&&

SMALL
Hazardous weather outlook, Jun 4, 2:52 PM CDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
252 PM CDT SAT JUN 4 2005

IAZ081>086-092>097-052000-
ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-
WAYNE-APPANOOSE-DAVIS-
252 PM CDT SAT JUN 4 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
IOWA ALONG AND SOUTH OF HIGHWAY 34.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS AFTER 4 PM THIS
AFTERNOON THROUGH MIDNIGHT. SUPERCELL THUNDERSTORMS WILL BE
POSSIBLE WITH ISOLATED TORNADOES. HAIL UP TO TWO INCHES IN DIAMETER
AND 75 MPH WIND GUSTS WILL ALSO BE POSSIBLE. IF A LINE OF STORMS
DEVELOPS...THEY MAY REPEATEDLY MOVE ACROSS THE SAME AREA LATE THIS
EVENING AND EARLY SUNDAY MORNING AND PRODUCE A THREAT FOR
ISOLATED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN ISOLATED THUNDERSTORMS IS POSSIBLE ON SUNDAY...HOWEVER NO
SEVERE WEATHER IS EXPECTED. ADDITIONAL THREATS FOR THUNDERSTORMS
EXISTS FROM LATE TUESDAY THROUGH THE REMAINDER OF THE OUTLOOK
PERIOD. THERE IS THE POTENTIAL FOR THESE STORMS TO BECOME SEVERE.
MORE DETAILS WILL BECOME AVAILABLE AS THE EVENTS NEAR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY BY EARLY THIS EVENING. SPOTTER
ACTIVATION MAY ALSO BE NEEDED AT VARIOUS TIMES FROM TUESDAY NIGHT
THROUGH NEXT FRIDAY.

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-052000-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-
252 PM CDT SAT JUN 4 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
NORTHERN IOWA ALONG AND NORTH OF INTERSTATE 80.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT TO MODERATE RISK OF SEVERE THUNDERSTORMS THIS
EVENING AND OVERNIGHT...MAINLY FROM 7 PM THROUGH 3 AM. ALTHOUGH AN
ISOLATED TORNADO CANNOT BE RULED OUT...THE MAIN THREAT FROM THE
THUNDERSTORMS WILL BE QUARTER TO GOLF BALL SIZE HAIL AND 65 MPH
WIND GUSTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN ISOLATED THUNDERSTORMS IS POSSIBLE ON SUNDAY...HOWEVER NO
SEVERE WEATHER IS EXPECTED. ADDITIONAL THREATS FOR THUNDERSTORMS
EXISTS FROM LATE TUESDAY THROUGH THE REMAINDER OF THE OUTLOOK
PERIOD. THERE IS THE POTENTIAL FOR THESE STORMS TO BECOME SEVERE.
MORE DETAILS WILL BECOME AVAILABLE AS THE EVENTS NEAR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVIATION WILL BE POSSIBLE THIS EVENING THROUGH 3 AM. SPOTTER
ACTIVATION MAY ALSO BE NEEDED AT VARIOUS TIMES FROM TUESDAY NIGHT
THROUGH NEXT FRIDAY.

In the hours before

Local storm report, Jun 4, 7:47 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
747 PM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             7 SW KELLERTON          40.64N 94.14W
06/04/2005  4.25 INCH        RINGGOLD           IA   LAW ENFORCEMENT

            QUARTER TO SOFTBALL HAIL FELL FROM 720P TO 738P.

&&

STEACHOU
Local storm report, Jun 4, 7:51 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
751 PM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             MOUNT AYR               40.71N 94.24W
06/04/2005  1.00 INCH        RINGGOLD           IA   LAW ENFORCEMENT

&&

SMALL
Local storm report, Jun 4, 7:56 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
756 PM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     HAIL             GRAND RIVER             40.82N 93.96W
06/04/2005  2.75 INCH        DECATUR            IA   LAW ENFORCEMENT

            BASEBALL HAIL BEING REPORTED NOW FROM GRAND RIVER SOUTH
            TO HIGHWAY 2 - ABOUT 6 MILES BETWEEN THE TWO.

&&

SMALL
Local storm report, Jun 4, 8:28 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
828 PM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             6 SW OSCEOLA            40.97N 93.86W
06/04/2005  0.88 INCH        CLARKE             IA   TRAINED SPOTTER

&&

STEACHOU
Local storm report, Jun 4, 8:32 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
832 PM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND GST     4 S EVANSDALE           40.90N 93.79W
06/04/2005  60 MPH           DECATUR            IA   TRAINED SPOTTER

            LARGE TREES BENDING TO THE GROUND FROM MOBILE NWS
            SPOTTER.

&&

SEARCY
Local storm report, Jun 4, 8:44 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
844 PM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             GRINNELL                41.74N 92.72W
06/04/2005  1.00 INCH        POWESHIEK          IA   LAW ENFORCEMENT

&&

REV

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:17 PM CDTSevere Thunderstorm WarningDMXDecatur28 min
Jun 4, 7:21 PM CDTSevere Thunderstorm WarningDMXMarion54 min
Jun 4, 7:21 PM CDTTornado WarningDMXDecatur, Ringgold39 min
Jun 4, 7:35 PM CDTTornado WarningDMXMarion46 min
Jun 4, 7:43 PM CDTSevere Thunderstorm WarningDMXJasper65 min
Jun 4, 7:44 PM CDTSevere Thunderstorm WarningDMXDecatur48 min
Jun 4, 7:54 PM CDTSevere Thunderstorm WarningDMXClarke66 min
Jun 4, 7:57 PM CDTSevere Thunderstorm WarningDMXDecatur54 min
Jun 4, 8:23 PM CDTSevere Thunderstorm WarningDMXWayne52 min
Jun 4, 8:30 PM CDTSevere Thunderstorm WarningDMXPoweshiek48 min
Jun 4, 8:38 PM CDTSevere Thunderstorm WarningDMXDallas, Madison, Polk, Warren55 min
Jun 4, 8:48 PM CDTSevere Thunderstorm WarningDMXLucas47 min
Jun 4, 8:54 PM CDTSevere Thunderstorm WarningDMXMarion, Monroe60 min
Jun 4, 9:05 PM CDTSevere Thunderstorm WarningDMXJasper55 min
Jun 4, 9:12 PM CDTSevere Thunderstorm WarningDMXTama48 min
Jun 4, 9:18 PM CDTSevere Thunderstorm WarningDMXWayne43 min
Jun 4, 9:21 PM CDTSevere Thunderstorm WarningDMXMahaska39 min
Jun 4, 9:31 PM CDTSevere Thunderstorm WarningDMXAppanoose44 min
Jun 4, 9:38 PM CDTSevere Thunderstorm WarningDMXPoweshiek57 min
Jun 4, 9:45 PM CDTSevere Thunderstorm WarningDMXMarshall40 min
Jun 4, 9:58 PM CDTSevere Thunderstorm WarningDMXTama50 min
Jun 4, 10:02 PM CDTSevere Thunderstorm WarningDMXMahaska22 min
Jun 4, 11:27 PM CDTSevere Thunderstorm WarningDMXBremer18 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.